MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. CADD CLEO INFUSION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7230-24
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Cellulitis (1768)
Date of Event 10/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).No problems or issues were identified during this device history record review.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that cellulitis in the left buttock at the infusion site.Even though the subject was trained to use the abdomen as the infusion site, subject used the left buttock as the infusion site.No medical or surgical intervention was reported.

Brand Name
CADD CLEO INFUSION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key16892630
Report Number3012307300-2023-05370
Device Sequence Number6163154
Product Code FPA
UDI-Device Identifier10610586028397
UDI-Public10610586028397
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K042172
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number21-7230-24
Device Lot Number3926571
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2023
Initial Report FDA Received Date05/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown